# SDR MASA200700931

- Difficulty date: December 31, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N928LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15028
- Aircraft time: 8,090 hours, 6,278 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 2642 ATL - 2 CEILING EMERGENCY FLOOD LIGHTS INOP (NOT ADJACENT). RELAMPED AND RESET LIGHTING SYSTEM, OPS GOOD.
